Recent uptick in fentanyl overdoses

Law enforcement officials are reportedly seeing an increase in overdoses, especially in Leech Lake and surrounding areas.

The Leech Lake Tribal Police Department says the public should be aware of the signs of a fentanyl overdose, which include shallow breathing, blue lips and fingertips, and unresponsiveness.

Illegally made fentanyl has been driving this uptick of recent fatal and non-fatal overdoses, according to the release.

If you or a loved one are suffering from addiction, naloxone can be obtained for free and treatment options are available across the region.


Larissa Donovan is the News Director for the stations of Paul Bunyan Broadcasting and has been, almost without interruption, since Election Day 2016. She covers all the beats in north-central Minnesota, such as local government, crime, education, environment and social issues. She studied communications at Bemidji State University. You can follow along with Larissa's live tweets of meetings and events on Twitter!


© 2020 HBI Radio Bemidji, LLC d/b/a Paul Bunyan Broadcasting 502 Beltrami Ave NW, Bemidji, MN 56601 This website is not intended for users located within the European Economic Area